# SDR CAL950141

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Wire
- Condition: Chafed
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 0963 - GUM - THE NR 2 ENGINE EGT CIRCUIT BREAKER POPPED IN FLIGHT.  WHEN THE CIRCUIT BREAKER WAS RESET, THE LEFT EMERGENCY BUS WAS LOST.  APPROPRIATE CHECKLIST PROCEDURES WERE COMPLIED WITH, AND THE AIRCRAFT WAS RETURNED TO GUM WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND WIRE TO PIN 'J' OF THE EGT INDICATOR CHAFED AND IN CONTACT WITH THE INDICATOR CAUSING A SHORT.  THE WIRE WAS INSULATED WITH SHRINK TUBING AND OPERATION CHECKED GOOD.  (W)
